# SDR SWAA2013022112945

- Difficulty date: February 8, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 5914489
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING , UPPER SURFACE, CUTOUT FOR FUEL ACCESS PANEL 620 AT CORRODED.  REMOVED CORROSION AT RUB STRIP IAW B717 SRM 51-40-4.
